# SDR DJFA2007112

- Difficulty date: October 1, 2007
- Submitted: October 4, 2007
- Operation: Air carrier
- Aircraft: N733TA
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258337
- Aircraft time: 9,137 hours, 5,656 cycles
- Engine: Garrtt TFE731*
- System (JASC): 3897 · Water/Waste System Wiring
- Part: Connector
- Condition: Burned
- Location: Lav Tank
- Part time: 9,137 hours, 5,656 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SMELL OF SMOKE FROM THE LAV AND BAGGAGE FIRE ILLUMINTATED.  AIRCRAFT LANDED SAFELY.  MAINTENANCE DISCOVERED A BURNED PIN IN THE LAV WATER TANK CONNECTOR BURNED.  THE BURNED PIN WAS REPLACED.  NO OTHER FAULTS WERE DETECTED.
